Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SYNTHES (U.S.A.) LP; WIRE, SURGICAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SYNTHES (U.S.A.) LP; WIRE, SURGICAL
Model Number
292.65
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
02/04/2021
Type of Reportable Event
Malfunction
Event or Problem Description
K-wire threaded tip broke and retained in patient's right femur.Broken piece seen on fluro imaging.Attending surgeon did not attempt to recover retained piece.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
WIRE, SURGICAL
Manufacturer
(Section D)
SYNTHES (U.S.A.) LP
1210 ward ave
west chester PA 19380
MDR Report Key
11444724
Report Number
11444724
Device Sequence Number
17048643
Product Code
LRN
UDI-Device Identifier
10886982180742
UDI-Public
(01)10886982180742
Combination Product (Y/N)
N
Initial Reporter State
RI
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
02/10/2021
Report Date
(Section F)
02/10/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
292.65
Device Catalogue Number
29265
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/09/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
02/10/2021